Vol. 3, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Poincaré duality and Langlands duality for extended affine Weyl groups

Graham A. Niblo, Roger Plymen and Nick Wright

Vol. 3 (2018), No. 3, 491–522
Abstract

In this paper we construct an equivariant Poincaré duality between dual tori equipped with finite group actions. We use this to demonstrate that Langlands duality induces a rational isomorphism between the group C-algebras of extended affine Weyl groups at the level of K -theory.

Keywords
Poincaré duality, Langlands duality, extended affine Weyl groups
Mathematical Subject Classification 2010
Primary: 46L80
Milestones
Received: 23 February 2017
Revised: 10 November 2017
Accepted: 26 November 2017
Published: 16 July 2018
Authors
Graham A. Niblo
Mathematical Sciences
University of Southampton
United Kingdom
Roger Plymen
Mathematical Sciences
University of Southampton
United Kingdom
Nick Wright
Mathematical Sciences
University of Southampton
United Kingdom